Alert archive / New York / Wind Advisories in 2010

Wind Advisory 8, NWS Albany, NY

September 30, 20104 states

NWS Albany, NY issued this wind advisory at Sep 30, 2010, 4:34 AM EDT for 4 states. It took effect at Sep 30, 2010, 2:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2010, 4:34 AM EDT (08:34 UTC)
In effect from
Sep 30, 2010, 2:00 PM EDT
Expired
Oct 1, 2010, 12:00 AM EDT
In force
10 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 33 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2010-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2010-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WWUS71 KALY 300834
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
434 AM EDT THU SEP 30 2010

NYZ032-033-038>043-082-083-300945-
/O.CAN.KALY.HW.A.0001.100930T1200Z-101001T0800Z/
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
NORTHVILLE...MAYFIELD...GLENS FALLS...WEST GLENS FALLS
434 AM EDT THU SEP 30 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE HIGH
WIND WATCH FOR THE MOHAWK VALLEY...WESTERN ADIRONDACKS AND LAKE
GEORGE SARATOGA REGION.

$$

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-084-VTZ013>015-
301600-
/O.UPG.KALY.HW.A.0001.100930T1200Z-101001T0800Z/
/O.NEW.KALY.WI.Y.0008.100930T1800Z-101001T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...COBLESKILL...MIDDLEBURGH...DELANSON...
ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...
NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
434 AM EDT THU SEP 30 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND 
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT TONIGHT FOR THE EASTERN CATSKILLS...CAPITAL
DISTRICT...MID HUDSON VALLEY...TACONICS...SOUTHERN WASHINGTON
COUNTY...THE BERKSHIRES...NORTHWESTERN CONNECTICUT AND SOUTHERN
VERMONT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

STRONG SOUTHERLY WINDS WILL DEVELOP IN THE LOW LEVELS OF THE
ATMOSPHERE THIS AFTERNOON AND EVENING AND MAY MIX DOWN TO THE
SURFACE AT TIMES RESULTING IN WIND GUSTS OF UP TO AROUND 50 MPH.
IN ADDITION...HEAVIER SHOWERS MAY ALSO BRING THESE STRONGER WINDS
TO THE SURFACE. THE STRONG WINDS ARE MOST LIKELY TO OCCUR EARLY
THIS EVENING AND WITHIN NORTH SOUTH ORIENTED VALLEYS...AS WELL AS
ACROSS THE HIGHER ELEVATIONS OF THE TACONICS...BERKSHIRES AND
GREEN MOUNTAINS. WINDS OF THIS MAGNITUDE WILL HAVE THE POTENTIAL
TO PRODUCE SOME POWER OUTAGES.

THE COMBINATION OF AN INTENSIFYING LOW PRESSURE SYSTEM TRACKING
NORTHWARD INTO THE REGION AND HIGH PRESSURE OFF THE MID ATLANTIC
COAST WILL ALLOW FOR THE STRONG SOUTHERLY WINDS TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
3 follow-up statements
833 
WWUS71 KALY 301500
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1100 AM EDT THU SEP 30 2010

CTZ001-013-MAZ001-025-NYZ054-061-066-084-VTZ013>015-302300-
/O.UPG.KALY.WI.Y.0008.100930T1800Z-101001T0400Z/
/O.NEW.KALY.HW.W.0002.100930T1800Z-101001T1000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-EASTERN RENSSELAER-EASTERN COLUMBIA-
EASTERN DUTCHESS-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...HOOSICK FALLS...CHATHAM...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
1100 AM EDT THU SEP 30 2010

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
FRIDAY FOR THE SOUTHERN GREEN MOUNTAINS...THE BERKSHIRES...THE
TACONICS...AND LITCHFIELD COUNTY IN CONNECTICUT. THE WIND ADVISORY
IS NO LONGER IN EFFECT.

STRONG SOUTHERLY WINDS WILL DEVELOP IN THE LOW LEVELS OF THE
ATMOSPHERE LATE THIS AFTERNOON INTO TONIGHT AND MAY MIX DOWN TO
THE SURFACE AT TIMES...RESULTING IN WIND GUSTS OF UP TO AROUND 60
MPH. IN ADDITION...HEAVIER SHOWERS MAY ALSO BRING THESE STRONGER
WINDS TO THE SURFACE. THE STRONGEST WINDS ARE MOST LIKELY TO OCCUR
EARLY THIS EVENING ACROSS HIGHER ELEVATIONS...PARTICULARLY ABOVE
1500 FEET.

WINDS OF THIS MAGNITUDE WILL HAVE THE POTENTIAL TO PRODUCE
SCATTERED TO NUMEROUS POWER OUTAGES WITHIN THE WARNING AREA. THE
THREAT FOR DOWNED TREES AND POWER LINES WILL BE FURTHER
EXACERBATED BY SATURATED SOIL CONDITIONS FROM HEAVY RAINFALL.

THE COMBINATION OF AN INTENSIFYING LOW PRESSURE SYSTEM TRACKING
NORTHWARD INTO THE REGION...AND HIGH PRESSURE OFF THE MID
ATLANTIC COAST WILL ALLOW FOR THE STRONG SOUTHERLY WINDS TO
DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NYZ047>053-058>060-063>065-302300-
/O.CON.KALY.WI.Y.0008.100930T1800Z-101001T0400Z/
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON...
ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON
1100 AM EDT THU SEP 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT FOR THE MID HUDSON VALLEY REGION...THE
GREATER CAPITAL REGION...EASTERN CATSKILLS AND SCHOHARIE VALLEY.

STRONG SOUTHERLY WINDS WILL DEVELOP IN THE LOW LEVELS OF THE
ATMOSPHERE THIS AFTERNOON AND EVENING AND MAY MIX DOWN TO THE
SURFACE AT TIMES...RESULTING IN WIND GUSTS OF UP TO AROUND 50
MPH. IN ADDITION...HEAVIER SHOWERS MAY ALSO BRING THESE STRONGER
WINDS TO THE SURFACE. THE STRONG WINDS ARE MOST LIKELY TO OCCUR
EARLY THIS EVENING AND WITHIN NORTH SOUTH ORIENTED VALLEYS...AS
WELL AS ACROSS THE HIGHER ELEVATIONS OF THE CATSKILLS. 

WINDS OF THIS MAGNITUDE WILL HAVE THE POTENTIAL TO PRODUCE SOME
POWER OUTAGES. THE THREAT FOR DOWNED TREES WILL BE FURTHER
EXACERBATED BY WET SOIL FROM HEAVY RAINFALL.

THE COMBINATION OF AN INTENSIFYING LOW PRESSURE SYSTEM TRACKING
NORTHWARD INTO THE REGION AND HIGH PRESSURE OFF THE MID ATLANTIC
COAST WILL ALLOW FOR THE STRONG SOUTHERLY WINDS TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
510 
WWUS71 KALY 302113
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT THU SEP 30 2010

CTZ001-013-MAZ001-025-NYZ054-061-066-084-VTZ013>015-011000-
/O.CON.KALY.HW.W.0002.000000T0000Z-101001T1000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-EASTERN RENSSELAER-EASTERN COLUMBIA-
EASTERN DUTCHESS-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...HOOSICK FALLS...CHATHAM...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
513 PM EDT THU SEP 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY CONTINUES THE HIGH WIND
WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY FOR SOUTHERN
VERMONT...BERKSHIRE COUNTY...LITCHFIELD COUNTY AND THE TACONICS OF
NEW YORK.

STRONG SOUTHERLY WINDS WILL DEVELOP IN THE LOW LEVELS OF THE
ATMOSPHERE THROUGH THE EARLY EVENING AND MAY MIX DOWN TO THE
SURFACE AT TIMES...RESULTING IN WIND GUSTS OF UP TO AROUND 60 MPH.
IN ADDITION...HEAVIER SHOWERS MAY ALSO BRING THESE STRONGER WINDS
TO THE SURFACE. THE STRONGEST WINDS ARE MOST LIKELY TO OCCUR EARLY
THIS EVENING ACROSS HIGHER ELEVATIONS... PARTICULARLY ABOVE 1500
FEET.

WINDS OF THIS MAGNITUDE WILL HAVE THE POTENTIAL TO PRODUCE
SCATTERED TO NUMEROUS POWER OUTAGES WITHIN THE WARNING AREA. THE
THREAT FOR DOWNED TREES AND POWER LINES WILL BE FURTHER
EXACERBATED BY SATURATED SOIL CONDITIONS FROM HEAVY RAINFALL.

THE COMBINATION OF AN INTENSIFYING LOW PRESSURE SYSTEM TRACKING
NORTHWARD INTO THE REGION...AND HIGH PRESSURE OFF THE MID
ATLANTIC COAST WILL ALLOW FOR THE STRONG SOUTHERLY WINDS TO
DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NYZ047>053-058>060-063>065-010400-
/O.CON.KALY.WI.Y.0008.000000T0000Z-101001T0400Z/
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON...
ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON
513 PM EDT THU SEP 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS THROUGH MIDNIGHT TONIGHT FOR THE MID
HUDSON VALLEY REGION...THE GREATER CAPITAL REGION...EASTERN
CATSKILLS AND SCHOHARIE VALLEY. 

STRONG SOUTHERLY WINDS HAVE DEVELOP IN THE LOW LEVELS OF THE
ATMOSPHERE TO THE SOUTH OF ALBANY AND WILL LIFT NORTHWARD INTO
THE EVENING...MIXING DOWN TO THE SURFACE AT TIMES...RESULTING IN
WIND GUSTS OF UP TO AROUND 50 MPH AT TIMES. IN ADDITION...HEAVIER
SHOWERS MAY ALSO BRING THESE STRONGER WINDS TO THE SURFACE. THE
STRONG WINDS ARE MOST LIKELY TO OCCUR EARLY THIS EVENING AND
WITHIN NORTH SOUTH ORIENTED VALLEYS...AS WELL AS ACROSS THE HIGHER
ELEVATIONS OF THE CATSKILLS.

WINDS OF THIS MAGNITUDE WILL HAVE THE POTENTIAL TO PRODUCE
LOCALIZED POWER OUTAGES. THE THREAT FOR DOWNED TREES WILL BE
FURTHER EXACERBATED BY WET SOIL FROM HEAVY RAINFALL.

THE COMBINATION OF AN INTENSIFYING LOW PRESSURE SYSTEM TRACKING
NORTHWARD INTO THE REGION AND HIGH PRESSURE OFF THE MID ATLANTIC
COAST WILL ALLOW FOR THE STRONG SOUTHERLY WINDS TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
989 
WWUS71 KALY 010357
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1157 PM EDT THU SEP 30 2010

NYZ047>053-058>060-063>065-010500-
/O.EXP.KALY.WI.Y.0008.000000T0000Z-101001T0400Z/
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON...
ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON
1157 PM EDT THU SEP 30 2010

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT TONIGHT MID HUDSON
VALLEY REGION...THE GREATER CAPITAL REGION...EASTERN CATSKILLS
AND SCHOHARIE VALLEY. THE THREAT FOR STRONG DAMAGING WIND GUSTS
HAS DIMINISHED.

$$

CTZ001-013-MAZ001-025-NYZ054-061-066-084-VTZ013>015-011000-
/O.CON.KALY.HW.W.0002.000000T0000Z-101001T1000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-EASTERN RENSSELAER-EASTERN COLUMBIA-
EASTERN DUTCHESS-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...HOOSICK FALLS...CHATHAM...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
1157 PM EDT THU SEP 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM FRIDAY FOR
SOUTHERN VERMONT...BERKSHIRE AND LITCHFIELD COUNTIES...AND THE
TACONICS OF NEW YORK INTO SOUTHERN WASHINGTON COUNTY.

STRONG SOUTHERLY WINDS IN THE LOW LEVELS OF THE ATMOSPHERE AHEAD OF
AN APPROACHING FRONTAL MAY MIX DOWN TO THE SURFACE AT TIMES...RESULTING
IN WIND GUSTS OF UP TO AROUND 60 MPH. IN ADDITION...HEAVIER SHOWERS
MAY ALSO BRING THESE STRONGER WINDS TO THE SURFACE. THE STRONGEST
WINDS ARE MOST LIKELY TO OCCUR ACROSS ELEVATIONS ABOVE 1500 FEET.

WINDS OF THIS MAGNITUDE WILL HAVE THE POTENTIAL TO PRODUCE POWER
OUTAGES WITHIN THE WARNING AREA. THE THREAT FOR DOWNED TREES AND
POWER LINES WILL BE FURTHER EXACERBATED BY SATURATED SOIL
CONDITIONS FROM HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Sep 30, 1:58 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 30, 1:58 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
158 AM EDT THU SEP 30 2010

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTHWARD ALONG OR JUST INLAND OF THE EAST
COAST THURSDAY INTO THURSDAY NIGHT...SPREADING A WIDESPREAD SOAKING
RAINFALL ACROSS THE REGION...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
IN ADDITION...STRONG WINDS WILL BE POSSIBLE AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE APPROACHING LOW...AND A HIGH RETREATING OFF THE
EAST COAST. THE LOW PRESSURE...AND ASSOCIATED RAINFALL SHOULD TAPER
OFF FRIDAY MORNING...WITH FAIR AND MUCH COOLER CONDITIONS EXPECTED
FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 4 PM EDT...THE RELATIVE CALM BEFORE THE STORM CONTINUES...WITH
SUBSIDENCE AHEAD OF THE APPROACHING SYSTEM PRODUCING MOSTLY CLEAR
SKIES. THE CLOUDS WILL INCREASE LATER THIS EVENING FROM S TO
N...WITH ONE BATCH OF MID LEVEL CLOUDS EXPECTED TO TRACK NORTH
ACROSS WESTERN AREAS LATER THIS EVENING...IN ASSOCIATION WITH A
BURST OF MID LEVEL WARM/THETA-E ADVECTION. THIS COULD TRIGGER A FEW
SPRINKLES...BUT THE THREAT FOR MEASURABLE RAINFALL LOOKS QUITE
LIMITED THROUGH AT LEAST MIDNIGHT. THE THREAT FOR RAIN WILL THEN
INCREASE RAPIDLY FROM S TO N TOWARD DAYBREAK...AS ADDITIONAL
ISENTROPIC LIFT INTENSIFIES. SO...HAVE INDICATED LIKELY TO CAT
POPS...BUT MAINLY FOR THE PERIOD AFTER 3 AM.

AS FOR MIN TEMPS...SOME BREAKS IN THE CLOUDS THROUGH EARLY THIS
EVENING MAY ALLOW TEMPS TO DROP...BEFORE BECOMING STEADY OR EVEN
RISING A BIT TOWARD DAYBREAK. SO...HAVE GENERALLY ACCEPTED A BLEND
OF THE MAV AND MET MOS...WITH LOWER/MID 50S IN MOST VALLEYS...EXCEPT
MID/UPPER 50S FOR THE MID HUDSON VALLEY...WITH SOME UPPER 40S
POSSIBLE ACROSS THE DACKS.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
THU-THU NT...MODELS REMAIN CONSISTENT IN BRINGING SEVERAL WAVES OF
RAINFALL ACROSS THE REGION...WITH THE MAIN EMPHASIS INITIALLY
BEING MAINLY FROM THE HUDSON RIVER VALLEY WESTWARD THROUGH MUCH OF
THU...THEN SHIFTING E TOWARD AND E OF THE HUDSON RIVER FOR THU NT.
IT APPEARS THAT THE MOST INTENSE RAIN...AND HOURLY RAINFALL
RATES...MAY BE ASSOCIATED WITH A NARROW COLD FRONTAL RAINBAND-LIKE
FEATURE...WHICH SHOULD TRACK INTO AND ACROSS WESTERN AREAS THU
AFTERNOON...AND ACROSS CENTRAL AREAS THU EVE...AND INTO WESTERN
NEW ENGLAND DURING THE OVERNIGHT HOURS THU NT. WITHIN THIS
BAND...RAINFALL RATES COULD EASILY REACH 1-2 INCHES/HOUR...AND
PERHAPS EVEN HIGHER. FURTHER COMPLICATING MATTERS MAY BE SMALL
WAVES/WAVELETS THAT DEVELOP WITHIN THIS BAND AND TRACK N...WHICH
COULD ALLOW THESE INTENSE RAINFALL RATES TO LINGER IN SOME AREAS.
SUCH MESOSCALE FEATURES WILL BE TOUGH TO TIME AT THIS RANGE...SO
THE BOTTOM LINE WILL BE THAT VERY HEAVY RAINFALL WILL BE POSSIBLE
IN MOST AREAS...WITH SOME AREAS POTENTIALLY RECEIVING OUTRIGHT
EXCESSIVE RAINFALL. RADAR TRENDS WILL NEED TO BE WATCHED CLOSELY
FOR SUCH WAVE FORMATIONS AND POTENTIAL EXCESSIVE RAINFALL.

IN ADDITION...STRONG WINDS WILL BE A THREAT THU AFTERNOON AND
EVENING...ESP IMMEDIATELY AHEAD OF AND WITHIN A POTENTIAL NARROW
COLD FRONTAL RAINBAND. GIVEN 925-850 HPA WINDS OF 60+ KT...EVEN
DESCENDING DOWN TO 2000 FT AGL...WE CERTAINLY CAN NOT RULE OUT SOME
OF THIS MIXING DOWN TO THE SFC...ESP WITHIN ANY CONVECTIVE ELEMENTS.
IN ADDITION...GIVEN A DISTINCT SOUTHERLY COMPONENT TO THE
WINDS...NORTH/SOUTH ORIENTED VALLEYS WILL BE MOST PRONE TO STRONG TO
POTENTIALLY DAMAGING WINDS...IN ADDITION TO TYPICALLY FAVORED
LOCALES WITHIN THE SOUTHERN GREENS/THE BERKS/AND THROUGH THE
TACONICS INCLUDING NW CT.

EMBEDDED CONVECTION WILL ALSO BE POSSIBLE AHEAD OF...AND WITHIN THE
AFOREMENTIONED NARROW COLD FRONTAL RAINBAND /NCFRB/. IN FACT...ANY
SMALL DISCRETE CLUSTERS THAT FORM AHEAD OF THIS NCFRB COULD HAVE THE
TENDENCY TO ROTATE GIVEN SUCH STRONG LOW LEVEL HELICITY. MLCAPES ARE
GENERALLY FORECAST TO BE 100-200 J/KG ACROSS VALLEYS...BUT GIVEN
SUCH A HIGH SHEAR ENVIRONMENT...EVEN SHALLOW...LOW TOPPED UPDRAFTS
MAY HAVE THE TENDENCY TO ROTATE BY LATE AFTERNOON.

FOR TEMPS...GENERALLY ACCEPTED MAV MOS...WITH MUGGY LOWER/MID 70S
EXPECTED BY THU AFTERNOON ACROSS MOST VALLEYS...AND 60S FOR HIGHER
ELEVATIONS. FOR THU NT...EXPECT MINS TO FALL INTO THE LOWER/MID 60S
FOR EASTERN AREAS...AND 50S FOR WESTERN AND NORTHERN AREAS. SOMEWHAT
WARMER MINS COULD OCCUR ACROSS PORTIONS OF THE MID HUDSON
VALLEY...AND WESTERN NEW ENGLAND SHOULD A SECOND WAVE...AND SLOWER
COLD FRONTAL PASSAGE OCCUR.

FRI-SAT...RAIN SHOULD GRADUALLY TAPER TO SHOWERS FROM W TO E FRI
MORNING...ALTHOUGH THE 12Z/ECMWF HINTS AT AN EVEN SLOWER ENDING TO
THE RAIN. ONCE THE RAIN TAPERS OFF...EXPECT PARTLY CLOUDY SKIES
WITHIN VALLEYS...AND MOSTLY CLOUDY SKIES ACROSS HIGHER ELEVATIONS
AND WITHIN THE WESTERN DACKS FRI AFTERNOON THROUGH SAT. VALLEY
REGIONS MAY HAVE A BIT MORE SUNSHINE SAT...GIVEN DOWNSLOPING...AND
WEAK MID LEVEL RIDGING AHEAD OF NEXT DIGGING SHORTWAVE. AS FOR
TEMPS...GENERALLY FOLLOWED CLOSE TO MAV MOS DURING THIS TIME.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
STILL BIG DIFFERENCES IN THE 12Z GFS VERSUS THE 12Z ECMWF REGARDING
THE EXTENDED PERIOD. WHILE BOTH START OUT WITH AN UPPER LEVEL LOW
OVER OUR REGION...THE GFS LIFTS THIS SYSTEM OUT AND RIDGING
APPROACHES BY THE END OF THE PERIOD. MEANWHILE...THE ECMWF CONTINUES
HOLDING THE UPPER LOW BACK TO OUR SOUTHWEST WITH MUCH WEAKER HIGH
PRESSURE BUILDING DOWN FROM CANADA. WHILE INITIALLY THE PERIOD
STARTS MAINLY DRY (OUTSIDE OF PERHAPS SOME LAKE ENHANCED
SHOWERS...MAINLY OVER THE HIGHER TERRAIN)...THE ECMWF IMPLIES THAT
ANOTHER MID LATITUDE SYNOPTIC LOW PRESSURE MIGHT AFFECT OUR REGION
BY WEDNESDAY. SINCE THE EUROPEAN HAS A SUPERIOR TRACK RECORD
COMPARED TO THE GFS...HPC HAS LEANED WITH THE EURO AND WE HAVE TOO.
TO ADD SUPPORT FOR THE ECMWF...12Z NHEM GEM ALSO INDICATES A SFC LOW
OFF THE SOUTHEAST US COAST 12Z TUE...CORRELATING TO THE UPPER LEVEL
LOW NEAR THE SOUTH CENTRAL APPALACHIANS.

EITHER WAY...THE CHILLIEST AIR MASS OF THE FALL SEASON WILL BE UPON
US...WITH H850 TEMPERATURES LIKELY APPROACHING NEAR 0C...AT LEAST
NORTH OF ALBANY...AND BELOW 5C EVERYWHERE BY SUNDAY MORNING. THE GFS
FORECAST EVEN COLDER H850 TEMPS...AS LOW AS -4C!

THE AIR WILL BE COLD ENOUGH...WITH INITIALLY CYCLONIC FLOW
ALOFT...PRODUCING SOME CLOUDS...ESPECIALLY OVER THE HIGHER
TERRAIN...WHERE SOME SHOWERS ARE POSSIBLE ON SATURDAY NIGHT INTO
SUNDAY. THEY WILL BE LIGHT. HAVE ONLY INCLUDED SLGT CHC AT THIS TIME.

HIGH PRESSURE (EVEN BY THE ECMWF) WILL NOSE DOWN ACROSS OUR REGION
MONDAY INTO TUESDAY SO IT SHOULD BE DRY...BUT COOL DURING THIS TIME
FRAME. IT MIGHT VERY WELL GET BELOW FREEZING IN AT LEAST OUR
NORTHERN ZONES.

BY WEDNESDAY...WE WILL INTRODUCE A SMALL CHANCE OF SHOWERS AS AGAIN
THE ECMWF INDICATES LOW PRESSURE WILL FORM TO OUR SOUTHEAST...THEN
RIDE UP ALONG...OR JUST TO THE WEST OF THE COASTLINE.

OVERALL...TEMPS LOOK TO BE BELOW NORMAL DURING THE PERIOD...
AVERAGING IN THE 30S...AROUND 40 SOUTH...AND HIGHS MAINLY IN THE 40S
NORTH...50S TO AROUND 60 SOUTH.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS AROUND MIDNIGHT TONIGHT WILL DETERIORATE FROM
SOUTH TO NORTH DURING THE PREDAWN HOURS AS LOW CLOUDS AND RAIN
STREAM INTO THE REGION FROM THE SOUTH. CONDITIONS AT KPOU WILL
BECOME MVFR AROUND 09Z...WITH CONDITIONS AT KALB BECOMING MVFR
AROUND 10Z...AND KGFL AROUND 12Z...DUE TO BOTH LOW CIGS AND
REDUCED VISBY IN RAIN AND MIST. WIDESPREAD IFR CONDITIONS ARE
LIKELY AFTER 15Z AS THE RAIN BECOMES HEAVIER. IFR/LIFR CONDITIONS
ARE LIKELY TO CONTINUE THROUGH TONIGHT.

WINDS WERE CALM AROUND MIDNIGHT...AND THEY ARE EXPECTED TO REMAIN
FAIRLY LIGHT AT THE SURFACE FOR MOST OF THE MORNING...AND INCREASE
TO AROUND 10 KTS BY EARLY AFTERNOON AT KGFL AND KPOU. STRONG WINDS
ALOFT WILL PROBABLY PARTIALLY MIX DOWN AT KALB WHERE WE ARE LOOKING
FOR SOUTHERLY WINDS AROUND 15 KTS THIS AFTERNOON AND AROUND 20 KTS
THIS EVENING. HOWEVER WINDS JUST OFF THE SURFACE WILL BE 40 TO 50
KNOTS...SO WE HAVE INCLUDED LLWS IN ALL THREE TAFS STARTING MID
MORNING AND CONTINUING THROUGH THE END OF THE TAF PERIOD.

OUTLOOK...
TONIGHT...IFR/LIFR RA/+RA. WINDY. LLWS.  (HIGH IMPACT)
FRI AM...IFR/MVFR...RA/-RA.  (MODERATE IMPACT)
FRI PM-SUN...VFR...NO SIG WX.  (NO IMPACT)

&&

.FIRE WEATHER...
A WIDESPREAD SOAKING RAINFALL WILL OCCUR ACROSS THE REGION FROM AN
APPROACHING LOW PRESSURE SYSTEM THU INTO THU NT.

THE RH WILL CLIMB TO 90-100 PERCENT TONIGHT...AND FALL TO 80-95
PERCENT THU AFTERNOON. THE RH WILL THEN CLIMB BACK TO NEAR 100
PERCENT FOR THU NT.

WINDS WILL BECOME LIGHT AND VARIABLE TONIGHT...THEN SHIFT INTO THE
SE TO S THU...AND INCREASE TO 15-30 MPH BY MIDDAY...AND 20-40 MPH
WITH STRONGER GUSTS BY EVENING. STRONG SE TO S WINDS WILL SHIFT INTO
THE W TO NW FROM W TO E THU NT BEHIND A COLD FRONT...WITH SPEEDS OF
10-20 MPH.

&&

.HYDROLOGY...
FLOOD WATCH HAS BEEN POSTED FOR THE ENTIRE FORECAST AREA FOR 8 AM
THURSDAY TO 8 AM FRIDAY...WITH AT LEAST 2 TO 6 INCHES OF RAINFALL
ANTICIPATED.

WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE REGION THU INTO THU
NT...WITH THE POTENTIAL FOR WIDESPREAD AMOUNTS OF 2-4 INCHES...ALONG
WITH EMBEDDED HIGHER AMOUNTS OF 6 INCHES...OR EVEN HIGHER. SHOULD
SUCH RAINFALL AMOUNTS OCCUR...WIDESPREAD MINOR FLOODING OF
RIVERS/STREAMS WILL BE POSSIBLE...WITH A FEW POINTS POTENTIALLY
REACHING MODERATE OR GREATER LEVELS.

THE RAIN SHOULD TAPER OFF FROM W TO E FRI MORNING...BUT ONGOING
RUNOFF AND FLOODING WOULD LIKELY CONTINUE INTO AT LEAST FRIDAY...AND
PERHAPS INTO SAT ON SLOWER RESPONDING RIVERS/STREAMS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY MORNING
     FOR CTZ001-013.
     HIGH WIND WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR CTZ001-013.
NY...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY MORNING
     FOR NYZ032-033-038>043-047>054-058>061-063>066-082>084.
     HIGH WIND WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR NYZ032-033-038>043-047>054-058>061-063>066-
     082>084.
MA...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY MORNING
     FOR MAZ001-025.
     HIGH WIND WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR MAZ001-025.
VT...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY MORNING
     FOR VTZ013>015.
     HIGH WIND WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR VTZ013>015.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...HWJIV/KGM
AVIATION...RCK
FIRE WEATHER...KL
HYDROLOGY...KL
Hazardous weather outlook, Sep 29, 4:45 PM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
445 PM EDT WED SEP 29 2010

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-301100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
445 PM EDT WED SEP 29 2010

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:08 AM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Sep 30, 11:00 AM EDTHigh Wind WarningALYNorthwest Hills Planning Region17 hr
Sep 30, 9:27 AM EDTAreal Flood AdvisoryALYBennington, Windham6 hr
Sep 30, 9:11 AM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Sep 30, 12:08 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Sep 30, 12:20 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer, Montgomery6 hr
Sep 30, 3:39 PM EDTAreal Flood WarningALYHerkimer6 hr
Sep 30, 7:04 PM EDTSpecial Weather StatementALYOneida26 min
Sep 30, 7:10 PM EDTFlash Flood WarningALYHerkimer3 hr
Sep 30, 7:26 PM EDTFlash Flood WarningALYHamilton4 hr
Sep 30, 7:33 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer42 min
Sep 30, 7:42 PM EDTRiver Flood WarningALYOneida43 hr
Sep 30, 7:42 PM EDTRiver Flood WarningALYHerkimer, Oneida3 days
Sep 30, 7:51 PM EDTAreal Flood AdvisoryALYFulton, Montgomery3 hr
Sep 30, 7:58 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer32 min

Nearby

Wind Advisories in New York, 2010Wind Advisories in Vermont, 2010Wind Advisories in Connecticut, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.